# SDR HEEA078133

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,242 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Part serial: 604
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MALFUNCTIONING SWITCH IS CAUSING LIGHT NOT TO GO OUT.
